RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Imomkulov, Sevdiyar Akramovich

Statistics Math-Net.Ru
Total publications: 7
Scientific articles: 7

Number of views:
This page:275
Abstract pages:1672
Full texts:583
References:256
E-mail:

http://www.mathnet.ru/eng/person17279
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/261595

Publications in Math-Net.Ru
2014
1. A. S. Sadullaev, S. A. Imomkulov, K. Kh. Rakhimov, “Bounded Subharmonic Functions Possess the Lebesgue Property at Each Point”, Mat. Zametki, 96:6 (2014),  921–925  mathnet  mathscinet  zmath  elib; Math. Notes, 96:6 (2014), 992–995  isi  scopus
2011
2. S. A. Imomkulov, Z. Sh. Ibragimov, “Pluripolarity of the Graphs of Gonchar Quasi-Analytic Functions”, Mat. Zametki, 89:4 (2011),  637–640  mathnet  mathscinet; Math. Notes, 89:4 (2011), 598–601  isi  scopus
2006
3. A. S. Sadullaev, S. A. Imomkulov, “Continuation of separately analytic functions defined on part of a domain boundary”, Mat. Zametki, 79:6 (2006),  931–940  mathnet  mathscinet  zmath  elib; Math. Notes, 79:6 (2006), 869–877  isi  scopus
4. A. S. Sadullaev, S. A. Imomkulov, “Continuation of separately analytic functions defined on part of the domain boundary”, Mat. Zametki, 79:2 (2006),  234–243  mathnet  mathscinet  zmath  elib; Math. Notes, 79:2 (2006), 215–223  isi  scopus
5. A. S. Sadullaev, S. A. Imomkulov, “Extension of Holomorphic and Pluriharmonic Functions with Thin Singularities on Parallel Sections”, Tr. Mat. Inst. Steklova, 253 (2006),  158–174  mathnet  mathscinet; Proc. Steklov Inst. Math., 253 (2006), 144–159  scopus
2005
6. S. A. Imomkulov, “On holomorphic continuation of functions defined on a pencil of boundary complex lines”, Izv. RAN. Ser. Mat., 69:2 (2005),  125–144  mathnet  mathscinet  zmath  elib; Izv. Math., 69:2 (2005), 345–363  isi  scopus
1992
7. S. A. Imomkulov, “Twice differentiability of subharmonic functions”, Izv. RAN. Ser. Mat., 56:4 (1992),  877–888  mathnet  mathscinet  zmath; Russian Acad. Sci. Izv. Math., 41:1 (1993), 157–167  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020